On the number of apparent multiple points of varieties in hyperspace
Wong, B. C.
Bull. Amer. Math. Soc., Tome 36 (1930) no. 11, p. 102-106 / Harvested from Project Euclid
Publié le : 1930-02-15
Classification: 
@article{1183493821,
     author = {Wong, B. C.},
     title = {On the number of apparent multiple points of varieties in hyperspace},
     journal = {Bull. Amer. Math. Soc.},
     volume = {36},
     number = {11},
     year = {1930},
     pages = { 102-106},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183493821}
}
Wong, B. C. On the number of apparent multiple points of varieties in hyperspace. Bull. Amer. Math. Soc., Tome 36 (1930) no. 11, pp.  102-106. http://gdmltest.u-ga.fr/item/1183493821/